# SDR SCNA20141223235

- Difficulty date: December 7, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N712SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28219
- Aircraft time: 51,690 hours, 37,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SPLICE STRAPS CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  FABRICATED NEW STRAPS.
